# SDR SIMA20130511001

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 36,347 hours, 29,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4046 CREW REPORTED WHILE CRUISING AT FLIGHT LEVEL 330 60 MILES WEST OF BUFFALO THEY RECEIVED AN EICAS BAGGAGE SMOKE MESSAGE AND MASTER WARNING LIGHT.  THE CREW COMPLIED WITH MEMORY ITEMS, EPC AND AOM VOL 1 CHECKLIST AND DECLARED AN EMERGENCY.  DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  CRASH, FIRE AND RESCUE INSPECTED THE AIRCRAFT AND FOUND NO VISIBLE OR THERMAL EVIDENCE OF A FIRE.  AIRCRAFT WAS REMOVED FROM SERVICE.  R&R THE HIGH RATE BOTTLE AND METERING BOTTLE FOR BAGGAGE COMPARTMENT IAW AMM 26-23-04.  FIRE X BOTTLE-630 CU. INCH PART NUMBER 346000731. SN 34267F1.  FIRE X BOTTLE-224 CU. INCH PART NUMBER 337000271. SN 44332D1.  THE OPERATIONAL CHECK WAS GOOD FOR THE BAGGAGE SMOKE DETECTION SYSTEM.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 26-15-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
